RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shulman, Viktor Semenovich

Statistics Math-Net.Ru
Total publications: 54
Scientific articles: 53

Number of views:
This page:3014
Abstract pages:11064
Full texts:3842
References:1155
E-mail:

http://www.mathnet.ru/eng/person20691
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:shulman.victor-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/194168

Publications in Math-Net.Ru
2018
1. E. Kissin, Yu. V. Turovskii, V. S. Shulman, “On the theory of topological radicals”, CMFD, 64:3 (2018),  490–546  mathnet
2. M. M. Roginskaya, V. S. Shul'man, “On Minkowski Sums of Many Small Sets”, Funktsional. Anal. i Prilozhen., 52:3 (2018),  88–91  mathnet  elib; Funct. Anal. Appl., 52:3 (2018), 232–235  isi  scopus
3. V. I. Lomonosov, V. S. Shul'man, “Invariant Subspaces for Commuting Operators on a Real Banach Space”, Funktsional. Anal. i Prilozhen., 52:1 (2018),  65–69  mathnet  elib; Funct. Anal. Appl., 52:1 (2018), 53–56  isi  scopus
4. V. I. Lomonosov, V. S. Shulman, “Halmos problems and related results in the theory of invariant subspaces”, Uspekhi Mat. Nauk, 73:1(439) (2018),  35–98  mathnet  mathscinet  elib; Russian Math. Surveys, 73:1 (2018), 31–90  isi  scopus
2017
5. I. G. Todorov, L. Turowska, V. S. Shulman, “Reduced synthesis in harmonic analysis and compact synthesis in operator theory”, Funktsional. Anal. i Prilozhen., 51:3 (2017),  98–102  mathnet  elib; Funct. Anal. Appl., 51:3 (2017), 240–243  isi  scopus
2015
6. È. V. Kissin, V. S. Shulman, “Representations of Nilpotent Groups: Extensions, Neutral Cohomology, and Pontryagin Spaces”, Funktsional. Anal. i Prilozhen., 49:3 (2015),  79–83  mathnet  elib; Funct. Anal. Appl., 49:3 (2015), 222–225  isi  scopus
7. M. V. Ahramovich, M. A. Muratov, V. S. Shulman, “Fuglede–Putnam Theorem in Algebras with Involutions”, Mat. Zametki, 98:4 (2015),  483–497  mathnet  mathscinet  elib; Math. Notes, 98:4 (2015), 537–549  isi  scopus
2012
8. Yu. V. Turovskii, V. S. Shulman, “Topological Radicals and Joint Spectral Radius”, Funktsional. Anal. i Prilozhen., 46:4 (2012),  61–82  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 46:4 (2012), 287–304  isi  elib  scopus
2011
9. È. V. Kissin, D. S. Potapov, F. A. Sukochev, V. S. Shulman, “Lipschitz Functions, Schatten Ideals, and Unbounded Derivations”, Funktsional. Anal. i Prilozhen., 45:2 (2011),  93–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 45:2 (2011), 157–159  isi  scopus
2009
10. V. S. Shulman, T. V. Shulman, “On Lie Submodules and Tensor Algebras”, Funktsional. Anal. i Prilozhen., 43:2 (2009),  91–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 43:2 (2009), 158–161  isi  scopus
2008
11. M. Bresar, È. V. Kissin, V. S. Shulman, “On Jordan Ideals and Submodules: Algebraic and Analytic Aspects”, Funktsional. Anal. i Prilozhen., 42:3 (2008),  71–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 42:3 (2008), 220–223  isi  scopus
2007
12. M. I. Ostrovskii, V. A. Khatskevich, V. S. Shulman, “Operator Quadratic Inequalities and Linear Fractional Relations”, Funktsional. Anal. i Prilozhen., 41:4 (2007),  83–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 41:4 (2007), 314–317  isi  scopus
2002
13. Yu. V. Turovskii, V. S. Shulman, “Invariant Subspaces of Operator Lie Algebras and the Theory of $K$-Algebras”, Funktsional. Anal. i Prilozhen., 36:4 (2002),  88–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:4 (2002), 328–330  isi  scopus
2001
14. Yu. V. Turovskii, V. S. Shulman, “Radicals in Banach Algebras and Some Problems in the Theory of Radical Banach Algebras”, Funktsional. Anal. i Prilozhen., 35:4 (2001),  88–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 35:4 (2001), 312–314  isi  scopus
2000
15. Yu. V. Turovskii, V. S. Shulman, “Joint Spectral Radius and Invariant Subspaces”, Funktsional. Anal. i Prilozhen., 34:2 (2000),  91–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:2 (2000), 156–158  isi
1997
16. V. S. Shulman, “Factorization of Completely Positive Cocycles and the GNS Construction of Representations in Pontryagin Spaces”, Funktsional. Anal. i Prilozhen., 31:3 (1997),  91–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:3 (1997), 221–223  isi
1996
17. È. V. Kissin, V. S. Shulman, “Operator Differentiable Functions and Derivations of Operator Algebras”, Funktsional. Anal. i Prilozhen., 30:4 (1996),  75–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:4 (1996), 280–282  isi
1993
18. A. I. Loginov, V. S. Shulman, “Vector-valued duality for modules over Banach algebras”, Izv. RAN. Ser. Mat., 57:4 (1993),  3–35  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:1 (1994), 1–29  isi
1991
19. O. Yu. Borenshtein, V. S. Shulman, “A minimax theorem”, Mat. Zametki, 50:1 (1991),  139–141  mathnet  mathscinet  zmath; Math. Notes, 50:1 (1991), 752–754  isi
1989
20. V. S. Shulman, “Projection lattices in a Hilbert space”, Funktsional. Anal. i Prilozhen., 23:2 (1989),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:2 (1989), 158–159  isi
21. H. S. Mustafaev, V. S. Shulman, “An estimate of the norms of inner derivation in some operator algebras”, Mat. Zametki, 45:4 (1989),  105–110  mathnet  mathscinet  zmath; Math. Notes, 45:4 (1989), 337–341  isi
1988
22. V. S. Shulman, “Intertwining operators and linear operator equations”, Dokl. Akad. Nauk SSSR, 301:1 (1988),  57–61  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 52–56
23. A. I. Loginov, V. S. Shulman, “Invariant subspaces of operator algebras”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 26 (1988),  65–145  mathnet  mathscinet  zmath; J. Soviet Math., 54:5 (1991), 1177–1236
1987
24. Yu. V. Turovskii, V. S. Shulman, “Conditions for massiveness of the range of the derivation of a Banach algebra and associated differential operators”, Mat. Zametki, 42:2 (1987),  305–314  mathnet  mathscinet  zmath; Math. Notes, 42:2 (1987), 669–674  isi
1985
25. G. S. Mustafaev, V. S. Shulman, “Completeness of vector functionals”, Dokl. Akad. Nauk SSSR, 280:4 (1985),  804–806  mathnet  mathscinet  zmath
1984
26. V. A. Khatskevich, Yu. L. Shmul'yan, V. S. Shulman, “Equivalent contractions”, Dokl. Akad. Nauk SSSR, 278:1 (1984),  47–49  mathnet  mathscinet  zmath
27. V. S. Shulman, “Invariant subspaces of Volterra operators”, Funktsional. Anal. i Prilozhen., 18:2 (1984),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:2 (1984), 160–161  isi
28. V. S. Shulman, “On multiplication operators and traces of commutators”, Zap. Nauchn. Sem. LOMI, 135 (1984),  182–194  mathnet  mathscinet
1983
29. V. S. Shulman, “On linear equations with normal coefficients”, Dokl. Akad. Nauk SSSR, 270:5 (1983),  1070–1073  mathnet  mathscinet  zmath
30. V. S. Shulman, “Modules over operator algebras”, Funktsional. Anal. i Prilozhen., 17:2 (1983),  94–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:2 (1983), 161–163  isi
31. B. P. Osilenker, V. S. Shulman, “Lattices of invariant subspaces of certain operators”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 66–67  isi
1982
32. V. S. Shulman, “Transitivity of some operator spaces”, Funktsional. Anal. i Prilozhen., 16:1 (1982),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:1 (1982), 77–78  isi
1980
33. A. S. Fainshtein, V. S. Shulman, “Fredholm complexes in Banach spaces”, Funktsional. Anal. i Prilozhen., 14:4 (1980),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:4 (1980), 322–323  isi
34. V. S. Shulman, “Fixed points of linear-fractional transformations”, Funktsional. Anal. i Prilozhen., 14:2 (1980),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:2 (1980), 162–163
1979
35. V. S. Shulman, “One fixed-point theorem”, Funktsional. Anal. i Prilozhen., 13:1 (1979),  88–89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:1 (1979), 74–75
1978
36. A. I. Loginov, V. S. Shulman, “Irreducible $J$-symmetric algebras of operators in spaces with an indefinite metric”, Dokl. Akad. Nauk SSSR, 240:1 (1978),  21–23  mathnet  mathscinet  zmath
1977
37. V. S. Shulman, “Representations of $C^*$-algebras in spaces with indefinite metric”, Mat. Zametki, 22:4 (1977),  583–592  mathnet  mathscinet  zmath; Math. Notes, 22:4 (1977), 816–820
1976
38. A. I. Loginov, V. S. Shulman, “On reductive operators and operator algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976),  845–854  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:4 (1976), 799–807
1975
39. V. S. Shulman, “Linear operator equations with generalized scalar coefficients”, Dokl. Akad. Nauk SSSR, 225:1 (1975),  56–58  mathnet  mathscinet  zmath
40. A. I. Loginov, V. S. Shulman, “Hereditary and intermediate reflexivity of $W^*$-algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 39:6 (1975),  1260–1273  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:6 (1975), 1189–1201
1974
41. A. I. Loginov, V. S. Shulman, “On reductive operator algebras and the invariant subspace problem”, Dokl. Akad. Nauk SSSR, 216:1 (1974),  36–38  mathnet  mathscinet  zmath
42. V. S. Shulman, “Multiplication operators in $C^*$-algebras and the problem of reflexivity of algebras which contain an m.a.s.a.”, Funktsional. Anal. i Prilozhen., 8:1 (1974),  92–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:1 (1974), 86–87
43. M. A. Naimark, A. I. Loginov, V. S. Shulman, “Nonselfadjoint operator algebras in Hilbert space”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 12 (1974),  413–465  mathnet  mathscinet  zmath; J. Soviet Math., 5:2 (1976), 250–278
44. V. S. Shulman, “Operator algebras with strictly cyclic vectors”, Mat. Zametki, 16:2 (1974),  253–257  mathnet  mathscinet  zmath; Math. Notes, 16:2 (1974), 739–741
1973
45. V. S. Shulman, “The Fuglede–Putnam theorem and reflexivity”, Dokl. Akad. Nauk SSSR, 210:3 (1973),  543–544  mathnet  mathscinet  zmath
46. V. I. Liberzon, V. S. Shul'man, “Nondegenerate operator algebras in spaces with an indefinite metric”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973),  533–538  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:3 (1973), 529–534
1972
47. A. I. Loginov, V. S. Shulman, “On Sarasonís theorem an d the Radjavi–Rosenthal hypothesis”, Dokl. Akad. Nauk SSSR, 205:2 (1972),  284–285  mathnet  mathscinet  zmath
48. V. S. Shulman, “Symmetric Banach algebras of operators in a space of type $\Pi_1$”, Mat. Sb. (N.S.), 89(131):2(10) (1972),  264–279  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:2 (1972), 267–283
49. V. S. Shulman, “On reflexive operator algebras”, Mat. Sb. (N.S.), 87(129):2 (1972),  179–187  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:2 (1972), 181–189
1971
50. V. S. Shulman, “On algebras of operators in a space with indefinite metric of type $\Pi_1$”, Dokl. Akad. Nauk SSSR, 201:1 (1971),  44–47  mathnet  mathscinet  zmath
51. V. I. Liberzon, V. S. Shul'man, “Operator-irreducible symmetric algebras of operators in the $\mathbf\Pi^1$ Pontryagin space”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971),  1159–1170  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:5 (1971), 1168–1179
52. V. S. Shul'man, “An example of a function which is Denjoy integrable but not Khinchin summable”, Mat. Zametki, 10:3 (1971),  295–300  mathnet  mathscinet  zmath; Math. Notes, 10:3 (1971), 601–604
53. V. S. Shul'man, “The relation between lebesgue integrable and Birkhoff–Khinchin summable functions”, Mat. Zametki, 10:2 (1971),  219–228  mathnet  mathscinet  zmath; Math. Notes, 10:2 (1971), 553–558

1990
54. V. S. Shulman, “ . R. Davidson. Nest Algebras. Longman Sci. and Techn. Pitman Research Notes Math. 1988, 411 p.”, Algebra i Analiz, 2:3 (1990),  236–255  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020